Publication
Title
Off-shell relativistic quantum mechanics and formulation of Dirac's equation using characteristic matrices
Author
Language
English
Source (journal)
International journal of theoretical physics. - New York
Publication
New York : 1999
ISSN
0020-7748
Volume/pages
38:1(1999), p. 431-446
ISI
000079114700022
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.08.2017
To cite this reference